# SDR CA120130001

- Difficulty date: January 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PASSING FL 50, A LOUD NOISE WAS HEARD WITH NR 2 FADEC FAIL WARNING. THE CREW SECURED THE ENGINE AND RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING TOO PLACE.  THE ENGINE WILL BE REPLACED, NO DETAILS ON ENGINE CONDITION ARE AVAILABLE AT THIS TIME.
